# SDR RAIA00602009

- Difficulty date: February 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 13,788 hours, 11,938 cycles
- Engine: Allsn AE3007A
- Engine time: 12,552 hours, 11,827 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A1
- Part serial: 311387
- Condition: Unknown
- Location: Nr 2
- Part time: 12,552 hours, 11,827 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT 7999 - ORD - E2 LOW OIL PRESSURE, HIGH OIL TEMPERATURE, LOW OIL QUANTITY (4 QUARTS) AND E2 OIL IMPENDING BYPASS INDICATION ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE.
